MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT; DH CORTRAK DISPOSABLES

AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT; DH CORTRAK DISPOSABLES
Model Number 40-9551TRAK2
Medical Device Problem Codes Break (1069); Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.The device history record for lot 30352231 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The tubing exhibits ballooning at the 96cm depth marker.It does not appear to be ruptured.Attempt was made to flush water through the central enfit port.Immediately upon pressing the syringe plunger, the balloon area filled and expanded.There was no leakage.The water would not flow through the tubing.The bolus tip was examined.There is no visible occlusion in that area.Attempt was made to locate the occlusion by pinching the tubing.At one area, the tubing felt firmer.A cut was made in that area.Some dried matter was observed on the inner walls, but not a full occlusion.A root cause has not been established.All information reasonably known as of 02 jul 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that a nasogastric tube broke during an attempt to unclog.It was removed intact.No harm to the patient, and a replacement was placed.

Brand Name
CORTRAK 2 NG/NI FEEDING TUBE ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25690286
Report Number9611594-2026-00525
Device Sequence Number9687679
Product Code KNT
UDI-Device Identifier00350770460536
UDI-Public(01)00350770460536(240)120006269(17)291216(10)30352231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40-9551TRAK2
Device Catalogue Number40-9551TRAK2
Device Lot Number30352231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown